It would depend on what other medications you/she is on.
If warfarin is being given for the a fib (or any other reason) please check with your doctor or the nurse who checks your inr as warfarin interacts with almost every other drug.
Otherwise it is unlikely to cause any problems, although it may not be very effective unfortunately as there is not much evidence that expectorants actually help with the clearing of mucus.
There are other medications which may be helpful depending on the type of cough or difficulty breathing. Please consult your doctor as they may be able to suggest or prescribe something that may help
You shouldn't take mucinex dm is you have high blood pressure. It is one of the conditions that has a no because it will cause it to rise. The same should be said for afib as it does cause afib as a side effect. A 94 year old woman with these conditions should not be given mucinex dm.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Atrial Fibrillation - I am looking for someone to talk to who has afib... my last trip to ER, I was?
Updated 26 Jul 2013 • 11 answers
Updated 20 Dec 2011 • 1 answer
Updated 13 Jan 2012 • 1 answer
Updated 3 Jun 2014 • 2 answers
Updated 17 Oct 2013 • 1 answer